# SDR 2006UALA00196

- Difficulty date: February 3, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 37,859 hours, 27,906 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOOR FORWARD LOWER FRAME WEB CORRODED.  *S/D*  REMOVED AND REPLACED FRAME PER SRM 51-40-02.  NO FURTHER FINDINGS, OK FOR SERVICE.
